PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2007 | 27 | 1 | 7-22
Tytuł artykułu

Error estimates for finite element approximations of elliptic control problems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate finite element approximations of one-dimensional elliptic control problems. For semidiscretizations and full discretizations with piecewise constant controls we derive error estimates in the maximum norm.
Twórcy
autor
  • Friedrich-Schiller-Universität Jena, Institute for Applied Mathematics, D-07740 Jena, Germany
  • Friedrich-Alexander-Universität Erlangen-Nürnberg, Institute for Applied Mathematics, D-91058 Erlangen, Germany
autor
  • Johann Radon Institute for Computational and Applied, Mathematics (RICAM), A-4040 Linz, Austria
Bibliografia
  • [1] J.P. Aubin, Behaviour of the error of the approximate solution of boundary value problems for linear elliptic operators by Galerkin's and finite difference methods, Ann. Scoula Norm. Sup. Pisa 21 (1967), 599-637.
  • [2] N. Bräutigam, Diskretisierung elliptischer Steuerungsprobleme, Ph.D. Thesis, Jena 2006.
  • [3] N. Bräutigam, Discretization of Elliptic Control Problems by Finite Elements, Technical Report, Jena 2006.
  • [4] P.G. Ciarlet, The Finite Element Method for Elliptic Problems, North Holland 1987.
  • [5] C. Groß mann and H.-G. Roos, Numerik partieller Differentialgleichungen, Teubner 2005.
  • [6] M. Hinze, A Variational Discretization Concept in Control Constrained Optimization: The Linear-Quadratic Case, Computational Optimization and Applications 30 (2005), 45-61.
  • [7] K. Malanowski, Convergence of Approximations vs. Regularity of Solutions for Convex, Control-Constrained Optimal Control Problems, Appl. Math. Optim. 8 (1981), 69-95.
  • [8] C. Meyer and A. Rösch, Superconvergence Properties of Optimal Control Problems, SIAM J. Contr. Opt. 43 (2004), 970-985.
  • [9] J.A. Nitsche, Ein Kriterium für die Quasioptimalität des Ritzschen Verfahrens, Numerische Mathematk 11 (1968), 346-348.
  • [10] B. Sendov and V.A. Popov, The Averaged Moduli of Smoothness, Wiley-Interscience 1988.
  • [11] F. Tröltzsch, Optimale Steuerung partieller Differentialgleichungen, Vieweg 2005.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1073
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.